RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 2, Pages 377–384 (Mi fpm63)  

This article is cited in 12 scientific papers (total in 12 papers)

Mathieu groups and plane trees

N. M. Adrianova, Yu. Yu. Kochetkovb, A. D. Suvorova, G. B. Shabatb

a M. V. Lomonosov Moscow State University
b Institute for New Technology in Education

Abstract: The paper suggests a construction, associating a finite group with a finite plane tree. The complete list of plane trees, for which these groups are Mathieu ones, is presented. The arithmetico-geometric motivations of this construction are briefly mentioned.

Full text: PDF file (306 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.02.1995

Citation: N. M. Adrianov, Yu. Yu. Kochetkov, A. D. Suvorov, G. B. Shabat, “Mathieu groups and plane trees”, Fundam. Prikl. Mat., 1:2 (1995), 377–384

Citation in format AMSBIB
\Bibitem{AdrKocSuv95}
\by N.~M.~Adrianov, Yu.~Yu.~Kochetkov, A.~D.~Suvorov, G.~B.~Shabat
\paper \mbox{Mathieu} groups and plane trees
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 2
\pages 377--384
\mathnet{http://mi.mathnet.ru/fpm63}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1790970}
\zmath{https://zbmath.org/?q=an:0868.20015}


Linking options:
  • http://mi.mathnet.ru/eng/fpm63
  • http://mi.mathnet.ru/eng/fpm/v1/i2/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • Correction
      N. M. Adrianov, Yu. Yu. Kochetkov, A. D. Suvorov, G. B. Shabat
      Fundam. Prikl. Mat., 1996, 2:1, 317


    This publication is cited in the following articles:
    1. Pakovitch F., “Combinatorics of planar trees and arithmetics of hyperelliptic curves”, Annales de l Institut Fourier, 48:2 (1998), 323  crossref  mathscinet  zmath  isi
    2. Zvonkin A., “How to draw a group?”, Discrete Mathematics, 180:1–3 (1998), 403–413  crossref  mathscinet  zmath  isi
    3. A. D. Suvorov, “The edge rotation group of a composite of planar trees and wreath products of groups”, Russian Math. Surveys, 54:1 (1999), 269–271  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Kreines E., “Belyi functions related to plane graphs: Multiplicities and parasitic solutions”, Formal Power Series and Algebraic Combinatorics, 2000, 468–475  crossref  mathscinet  zmath  isi
    5. E. M. Kreines, “Parasitic solutions of systems of equations in the Belyi function in Hurwitz spaces”, Russian Math. Surveys, 56:6 (2001), 1168–1169  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. E. M. Kreines, “On families of geometric parasitic solutions for Belyi systems of genus zero”, J. Math. Sci., 128:6 (2005), 3396–3401  mathnet  crossref  mathscinet  zmath  elib
    7. G. B. Shabat, “Imaginary-quadratic solutions of anti-Vandermonde systems in 4 unknowns and the Galois orbits of trees of diameter 4”, J. Math. Sci., 135:5 (2006), 3420–3424  mathnet  crossref  mathscinet  zmath
    8. E. M. Kreines, “Equations determining Belyi pairs, with applications to anti-Vandermonde systems”, J. Math. Sci., 155:6 (2008), 859–871  mathnet  crossref  mathscinet  zmath  elib  elib
    9. B. S. Bychkov, V. A. Dremov, E. M. Epifanov, “The computation of Belyi pairs of 6-edged dessins d'enfants of genus 3 with automorphism groups of order 12 and 3”, J. Math. Sci., 158:1 (2009), 97–105  mathnet  crossref  mathscinet  zmath  elib  elib
    10. K. V. Golubev, “Dessin d'enfant of valency three and Cayley graphs”, Moscow University Mathematics Bulletin, 68:2 (2013), 111–113  mathnet  crossref  mathscinet
    11. J. Math. Sci. (N. Y.), 226:5 (2017), 623–634  mathnet  crossref  mathscinet
    12. J. Math. Sci. (N. Y.), 226:5 (2017), 667–693  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:633
    Full text:237
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020